Alert archive / Oklahoma / Tornado Warnings in 2014

Tornado Warning 8, NWS Norman, OK

December 14, 2014Lincoln County, Logan County, Oklahoma County, Oklahoma

NWS Norman, OK issued this tornado warning at Dec 14, 2014, 5:11 PM CST for Lincoln County, Logan County, Oklahoma County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 14, 2014, 5:11 PM CST (23:11 UTC)
Expired
Dec 14, 2014, 5:45 PM CST
In force
34 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 39 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WFUS54 KOUN 142311
TOROUN
OKC081-083-109-142345-
/O.NEW.KOUN.TO.W.0008.141214T2311Z-141214T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CST SUN DEC 14 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 545 PM CST

* AT 511 PM CST...A CONFIRMED TORNADO WAS LOCATED NEAR ARCADIA...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHEASTERN EDMOND...JONES...LUTHER...ARCADIA AND FALLIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3558 9731 3562 9737 3586 9719 3575 9702
TIME...MOT...LOC 2311Z 223DEG 31KT 3564 9731 

TORNADO...OBSERVED
HAIL...1.75IN

$$

AUSTIN
3 follow-up statements
129 
WWUS54 KOUN 142320
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CST SUN DEC 14 2014

OKC081-083-109-142345-
/O.CON.KOUN.TO.W.0008.000000T0000Z-141214T2345Z/
LINCOLN OK-OKLAHOMA OK-LOGAN OK-
520 PM CST SUN DEC 14 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
NORTHWESTERN LINCOLN...NORTHEASTERN OKLAHOMA AND SOUTHEASTERN LOGAN
COUNTIES...
    
AT 519 PM CST...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING A
VERY BRIEF TORNADO WAS LOCATED NEAR LUTHER MOVING NORTHEAST AT 35
MPH. RADAR CONTINUES TO SHOW ROTATION WITH THIS STORM...AND ANOTHER 
TORNADO MAY FORM AT ANY TIME.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
EASTERN EDMOND...LUTHER AND FALLIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3563 9725 3568 9732 3586 9719 3577 9705
TIME...MOT...LOC 2319Z 223DEG 31KT 3569 9725 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

AUSTIN
669 
WWUS54 KOUN 142329
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
529 PM CST SUN DEC 14 2014

OKC109-142338-
/O.CAN.KOUN.TO.W.0008.000000T0000Z-141214T2345Z/
OKLAHOMA OK-
529 PM CST SUN DEC 14 2014

...THE TORNADO WARNING FOR NORTHEASTERN OKLAHOMA COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM HAS MOVED OUT OF THE WARNED
AREA AND THE WARNING HAS BEEN CANCELLED.

LAT...LON 3573 9714 3574 9724 3586 9719 3579 9709
TIME...MOT...LOC 2328Z 222DEG 32KT 3576 9718 

$$

OKC081-083-142345-
/O.CON.KOUN.TO.W.0008.000000T0000Z-141214T2345Z/
LINCOLN OK-LOGAN OK-
529 PM CST SUN DEC 14 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR WEST
CENTRAL LINCOLN AND SOUTHEASTERN LOGAN COUNTIES...
    
AT 528 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FALLIS...MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
FALLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3573 9714 3574 9724 3586 9719 3579 9709
TIME...MOT...LOC 2328Z 222DEG 32KT 3576 9718 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

AUSTIN
503 
WWUS54 KOUN 142340
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CST SUN DEC 14 2014

OKC081-083-142350-
/O.EXP.KOUN.TO.W.0008.000000T0000Z-141214T2345Z/
LINCOLN OK-LOGAN OK-
540 PM CST SUN DEC 14 2014

...THE TORNADO WARNING FOR WEST CENTRAL LINCOLN AND SOUTHEASTERN
LOGAN COUNTIES WILL EXPIRE AT 545 PM CST...
                
THE TORNADO THREAT HAS DIMINISHED AND THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3573 9714 3574 9724 3586 9719 3579 9709
TIME...MOT...LOC 2338Z 223DEG 31KT 3576 9718 

$$

AUSTIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Dec 14, 2:39 PM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Dec 14, 2:39 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
239 PM CST SUN DEC 14 2014

.DISCUSSION...
VERY IMPRESSIVE SATELLITE IMAGERY THIS AFTERNOON...AS A POTENT
CUTOFF UPPER LEVEL STORM SYSTEM SLOWLY MOVES NORTHEAST ACROSS THE
CENTRAL PLAINS. THIS IS HIGHLY EVIDENT IN BOTH VISIBLE AND WATER
VAPOR IMAGERY WITH A LARGE SWIRL ACROSS THE TX PANHANDLE REGION.
WELL SOUTH AND EAST OF THIS FEATURE...A PACIFIC FRONT/DRYLINE
CONTINUES TO PUSH EASTWARD...SERVING AS A FOCUS FOR ISOLATED STORM
DEVELOPMENT. RECENT TRENDS IN BOTH SATELLITE AND RADAR DATA
SUGGEST THESE STORMS ARE STRUGGLING WITHIN AN ENVIRONMENT
CHARACTERIZED BY MARGINAL INSTABILITY...AND STRONG LOW LEVEL AND
DEEP LAYER WIND SHEAR. AS THESE WEAK UPDRAFTS MOVE EASTWARD...THEY
MAY INTERSECT SLIGHTLY BETTER MOISTURE AND THERMAL
INGREDIENTS...SUPPORTING PERHAPS AN INCREASED CHANCE OF SPOTTY
SEVERE HAIL AND WIND. WIND PROFILES ALSO SUGGEST A VERY BRIEF WEAK
TORNADO WILL NOT BE OUT OF THE QUESTION. THIS WOULD MAINLY BE THE
CASE FROM I-35 EAST AND I-40 SOUTH...INCLUDING MUCH OF SOUTH
CENTRAL AND SOUTHEASTERN OKLAHOMA. ONGOING SHOWER ACTIVITY FROM
NORTHERN THROUGH CENTRAL AND SOUTHERN OKLAHOMA WILL CONTINUE TO
WEAKEN AS IT DRIFTS INTO EASTERN OKLAHOMA.

THE FRONT WILL MOVE THROUGH THE REGION TONIGHT...BRINGING IN
SLIGHTLY COOLER AND MUCH DRIER AIR. THIS WILL FINALLY RID US OF
FOG FOR AT LEAST A FEW DAYS THE FIRST PART OF THIS WEEK. WE SHOULD
REMAIN SEASONABLY COOL AND DRY THROUGH TUESDAY. BY
WEDNESDAY...MEDIUM RANGE GUIDANCE SHOWS A FAIRLY STOUT UPPER
TROUGH ACROSS THE WESTERN CONUS. A SERIES OF SHORTWAVES LOOK TO
ROUND THE TROUGH...BRINGING INCREASED RAIN CHANCES AND CLOUDY
CONDITIONS ONCE AGAIN. AS A REINFORCING SHOT OR TWO OF COLD AIR
ARRIVE BEHIND A WEAK FRONT/SFC LOW...A MIX OF WINTRY PRECIPITATION
AND RAIN LOOK POSSIBLE FRIDAY AND FRIDAY NIGHT. HOWEVER...AT THIS
TIME...THE LIKLIHOOD OF ACCUMULATING SNOW AND/OR ICE APPEARS VERY
LOW...SO IMPACTS LOOK TO BE MINOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  43  51  30  47 /  10   0   0   0
HOBART OK         40  54  28  49 /  10   0   0   0
WICHITA FALLS TX  44  58  32  52 /  10   0   0   0
GAGE OK           36  48  23  46 /  10   0   0   0
PONCA CITY OK     43  49  28  44 /  30   0   0   0
DURANT OK         48  57  37  50 /  50   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/84
Hazardous weather outlook, Dec 14, 11:52 AM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
1152 AM CST SUN DEC 14 2014

OKZ004>048-050>052-TXZ083>090-151115-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1152 AM CST SUN DEC 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING AS A POWERFUL STORM
SYSTEM TRACKS ACROSS THE SOUTHERN PLAINS. THUNDERSTORMS ONGOING JUST
WEST OF THE INTERSTATE 35 CORRIDOR WILL CONTINUE TO SPREAD EASTWARD
INTO THE EASTERN HALF OF OKLAHOMA THIS AFTERNOON.

A FEW STRONG TO SEVERE STORMS MAY DEVELOP ALONG AND EAST OF
INTERSTATE 35...AND SOUTH OF INTERSTATE 40 LATER THIS AFTERNOON. THE
STRONGEST STORMS MAY PRODUCE WIND GUSTS OVER 55 MPH...AND SMALL
HAIL. BY LATE THIS EVENING...MOST OF THE STORMS WILL BE CONFINED TO
FAR EASTERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Dec 14, 4:48 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CST SUN DEC 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             OKLAHOMA CITY           35.47N 97.51W
12/14/2014  E1.75 INCH       OKLAHOMA           OK   BROADCAST MEDIA

            DOWNTOWN OKC, PLAZA DISTRICT

&&

OUN
Local storm report, Dec 14, 4:54 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CST SUN DEC 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             OKLAHOMA CITY           35.47N 97.51W
12/14/2014  E2.00 INCH       OKLAHOMA           OK   PUBLIC

            DOWNTOWN PLAZA DISTRICT, REPORT VIA SOCIAL MEDIA

&&

OUN
Special weather statement, Dec 14, 4:57 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CST SUN DEC 14 2014

OKZ031-032-042-142330-
SEMINOLE OK-PONTOTOC OK-HUGHES OK-
457 PM CST SUN DEC 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEMINOLE...
NORTHEASTERN PONTOTOC AND NORTHWESTERN HUGHES COUNTIES UNTIL 530 PM
CST...

AT 454 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR SASAKWA...
MOVING NORTHEAST AT 50 TO 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3481 9646 3490 9665 3529 9641 3529 9632
      3521 9619
TIME...MOT...LOC 2254Z 211DEG 52KT 3493 9651
Local storm report, Dec 14, 5:03 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
503 PM CST SUN DEC 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             4 SE EDMOND             35.61N 97.43W
12/14/2014  E1.00 INCH       OKLAHOMA           OK   BROADCAST MEDIA

            COVERING GROUND AT I-35 AND KILPATRICK TURNPIKE
            INTERCHANGE

&&

OUN
Special weather statement, Dec 14, 5:06 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
506 PM CST SUN DEC 14 2014

OKZ027>029-142330-
MCCLAIN OK-GRADY OK-CLEVELAND OK-
506 PM CST SUN DEC 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCCLAIN...EAST
CENTRAL GRADY AND CENTRAL CLEVELAND COUNTIES UNTIL 530 PM CST...

AT 505 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BRADLEY...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
IN ADDITION...WEAK ROTATION HAS BEEN NOTED WITH THIS STORM...AND
BRIEF FUNNEL CLOUDS MAY OCCUR AS THE STORM MOVES NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3484 9772 3491 9781 3527 9756 3508 9732
TIME...MOT...LOC 2305Z 223DEG 35KT 3495 9769

AUSTIN
Local storm report, Dec 14, 5:09 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CST SUN DEC 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             5 SE EDMOND             35.60N 97.41W
12/14/2014  E1.75 INCH       OKLAHOMA           OK   NWS EMPLOYEE

            NEAR 122ND AND AIR DEPOT BLVD

&&

OUN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 9:26 AM CSTSpecial Weather StatementOUNCuster, Washita34 min
Dec 14, 1:18 PM CSTSpecial Weather StatementOUNComanche27 min
Dec 14, 1:44 PM CSTSpecial Weather StatementOUNCaddo31 min
Dec 14, 2:06 PM CSTSevere Thunderstorm WarningOUNCaddo, Grady24 min
Dec 14, 2:29 PM CSTSpecial Weather StatementOUNGrady31 min
Dec 14, 2:57 PM CSTSpecial Weather StatementOUNCanadian48 min
Dec 14, 3:19 PM CSTSpecial Weather StatementOUNGrady26 min
Dec 14, 3:40 PM CSTSpecial Weather StatementOUNGrady35 min
Dec 14, 3:43 PM CSTSpecial Weather StatementOUNCanadian32 min
Dec 14, 3:49 PM CSTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain26 min
Dec 14, 4:04 PM CSTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma41 min
Dec 14, 4:05 PM CSTSpecial Weather StatementOUNMurray, Pontotoc25 min
Dec 14, 4:11 PM CSTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma49 min
Dec 14, 4:32 PM CSTSpecial Weather StatementOUNPontotoc28 min
Dec 14, 4:39 PM CSTSevere Thunderstorm WarningOUNLogan, Noble, Payne51 min
Dec 14, 4:52 PM CSTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma38 min
Dec 14, 4:57 PM CSTSpecial Weather StatementOUNHughes33 min
Dec 14, 5:06 PM CSTSpecial Weather StatementOUNMcClain24 min
Dec 14, 5:26 PM CSTSevere Thunderstorm WarningOUNCleveland, McClain49 min
Dec 14, 5:35 PM CSTSpecial Weather StatementOUNPayne25 min
Dec 14, 5:52 PM CSTSpecial Weather StatementOUNCoal, Hughes23 min

Nearby

Tornado Warnings in Oklahoma, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.